Skip to Content

Can gabapentin cause brain shocks?, I've been experiencing brain shocks over the last few weeks ?

Responses (1)

Do53 31 Aug 2017

My mother and I both take gabapentin and neither one of us have ever experienced brain shocks from it. I went back and reviewed the list of potential side effects for this medication and that is not one listed. However, I would really suggest you check with your doctor or pharmacist about it. There are other medications, particularly antidepressants, that can cause brain shocks or zaps. You might want to go through and list all of the medications you are taking before approaching your doctor or pharmacist with your question. This will give them all of the information they need to properly answer your question. It may be another medication causing this problem or it could be a combination that you are taking that is causing the problem. Regardless, you really do need to get it checked out. Your health is too important and you don't want to have anxiety worrying about it. Good luck to you! If you find out any helpful information that you would like to share, please post back.

anj1972 31 Aug 2017

I have recently come of tramadol on to gabapentin ,could that be why I get the brain shocks?

Tox_Student 9 Feb 2018

I think you may be experiencing a withdrawal effect from the tramadol. But I am a student and I am definitely not sure, best to ask your doctor or pharmacist. :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions